| Model Number |
2R8546 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system, non-dehp continu-flo solution set disconnected from an unspecified lipid filter.This was observed during infusion of total parenteral nutrition (tpn)/intralipid (il) via a peripherally inserted central catheter (picc).The il bag was re-spiked sterilely, new tubing and lipid filter were primed, and new tubing connected to picc line.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
A2: patient is an infant.D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure, clear passage under water, leak, and dimensional testing (at the male luer) were performed with no issues noted; the device was found to be within the product specifications.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.